Posted By Theresa on November 21, 1998 at 14:59:55:
I am a 37-year-old woman and have been undergoing chemotherapy (taxol and carboplatin) for ovarian cancer since August of this year. About a month ago I developed chronic symptoms of chest tightness and shortness of breath; I saw both a pulmonary specialist and a cardiologist who felt certain that these symptoms were anxiety-related (chest X-ray, cardiogram, etc. were all completely normal). In the process, the cardiologist detected a slight (grade 2) heart murmur (never diagnosed before), which he said could be related to the chemo and might disappear when my treatments are over. He suggested an echocardiogram if I want to pursue the matter further. Have you ever heard of these chemotherapy agents causing heart murmur? How does it happen? Should I worry about it? It seems like every other person I know has been told they have a heart murmur.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.